U.S. doctors online nowAsk doctors free
Canada
A male asked:

My 6 year old sons has a fever of 101.7 and complains of chills and an awful headache. i've given him the proper dosage of children's tylenol (acetaminophen) twice to?

1 doctor answer6 doctors weighed in
Dr. Kristin Sokol
Allergy and Immunology 12 years experience
Viral infection: A 6 year old boy with fever, chills, and headache sounds like a viral infection (common cold, flu, etc). Your question got cut off, but it sounds like you have given him Tylenol (acetaminophen) twice already. A fever of 101.7 is not itself worrisome, but if the headache and chills persist, he should be seen by his pediatrician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.